# SDR CA020507004

- Difficulty date: April 24, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 12,134 hours
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 369D1225
- Condition: Misoverhauled
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) 80.8 HOURS AFTER INSTALLATION OF A MAIN ROTOR HUB, RECEIVED FROM FACTORY OVERHAUL, THE SEAL POPPED OUT OF KIT LOCATION. IT WOULD APPEAR THAT NO BONDING AGENT OF ANY KIND WAS USED TO RETAIN THE SEAL.
